Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have severe headache. Taking naproxin. Have tinted urine and kidney stones. What to do?

Hi ....I am 57 yrs old....just went to my dr for severe headaches....bp is normal...good for me in fact.....yes stress at work ....dr gave me naproxcin. With the headaches I had lack of appetite and nausea. No chance of pregnancy. I now have 'dirty' to red tinted urine. No burning...etc. When this has happened previously, the lab would tell me that the 'sample' was contaminated and couldn't be tested. There HAS to be a reason....probably whatever the contaminate was....but this happened repeatedly. Yes I have some dormant (6) kidney stones and I drink a lot of water very little to no soda.
Any ideas?
Asked On : Thu, 2 May 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From your history it seems that you might be having chronic urinary tract infection mostly due to dormant kidney stones.
Go for urine check up.
After report consult your doctor and go for treatment accordingly.
Ok and take care.
Answered: Fri, 21 Jun 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor